I have been off accutane for nearly 2 weeks and I still have joint pain,I have pain in my heels,lower back and the worst is in the knees.I used to be able to throw down good dunks,I was in my prime for sports and now it pains me to get out of bed,do lunges or any jumping.When will this go away and what can I do to help my joints recover?I am a College Basketball player, I am active and healthy, after reading many articles and experiences I am feared that my career is over or reach full potential
How Long Does Accutane Last in Your Body?
Doctor Answers (1)
Accutane and Joint Pain
There are many associated "side effects" of Accutane, but I've written it for nearly 30 years, taken it myself, and written it for most members of my family. I am not worried about any of the listed side effects and in my experience, truly haven't seen them. Unforunately, I would say that most likely, the joint pain you are experiencing is from something other than the Accutane. I tell patients that Accutane has a half life of less than 48 hours, meaning it's out of your system in that timeframe. So if you have joint pain and it's been several weeks, it's most likely from something other than Accutane. I'd consult your physician and see what he/she says.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.